# SDR GLBA2013091300309

- Difficulty date: September 12, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 36,061 hours, 44,094 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 11438004115
- Part serial: 0694A
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THEY LOWERED GEAR HANDLE, LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED, GEAR DID NOT MOVE, HYD POWER PACK DID NOT START AND LANDING GEAR HANDLE RED LIGHT DID NOT ILLUMINATE,  MANUALLY EXTENDED GEAR, HANDLE RED LIGHT DID ILLUMINATED, GEAR DID LOCK DOWN.  TROUBLESHOT SYSTEM, DETERMINED THAT WHEN GEAR HANDLE SELECTED UP,  PACK MOTOR RUNS CONTINUOSLY BUT GEAR DOES NOT RETRACT.  REMOVED POWER PACK MOTOR AND INSPECTED SPLINES AND SHAFT FOR CONDITION.  NO DISCREPANCIES NOTED REINSTALLED MOTOR IAW MM 32-30-04 DISCONNECTED RT MAIN ACTUATOR RETRACT LINE CAPPED LINE AND PLUGGED ACTUATOR PORT.  PLACED GEAR HANDLE IN UP,  RESULTING IN GEAR MOTOR RUNNING CONTINOUSLY AND NO GEAR RETRACTED. RETURNED RT MAIN ACTUATOR RETRACT LINE TO ORIGINAL CONFIGURATION.  REMOVED LT MAIN GEAR ACTUATOR RETRACT LINE.   CAPPED LINE AND PLUGGED ACTUATOR PORT PLACED. GEAR HANDLE IN UP POSITION RESULTING IN RT MAIN GEAR AND NOSE GEAR RETRACTING NORMALLY.  SUSPECT FAULTY LT MAIN ACTUATOR. R & R LT MAIN ACTUATOR  IAW AIM TC 1900-3230.10 STEPS 1 THRU 17 AT STEP 18.
